Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 1, Pages 165–169 (Mi zvmmf7296)  

Scientific communications

The scaling of coefficients in some numerical methods for determining the zeros of functions

G. G. Tsegelik

L'vov

Full text: PDF file (513 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:1, 224–229

Bibliographic databases:

UDC: 518:512.34
Received: 04.06.1966
Revised: 23.05.1967

Citation: G. G. Tsegelik, “The scaling of coefficients in some numerical methods for determining the zeros of functions”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968), 165–169; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 224–229

Citation in format AMSBIB
\Bibitem{Tse68}
\by G.~G.~Tsegelik
\paper The scaling of coefficients in some numerical methods for determining the zeros of functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 1
\pages 165--169
\mathnet{http://mi.mathnet.ru/zvmmf7296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0226843}
\zmath{https://zbmath.org/?q=an:0176.13703}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 1
\pages 224--229
\crossref{https://doi.org/10.1016/0041-5553(68)90013-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7296
  • http://mi.mathnet.ru/eng/zvmmf/v8/i1/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:96
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021